Al-Salehi, B. (2008). An Approximate Solution of Non-Linear System of Volterra Integral Equation. Buhuth Mustaqbaliya Scientific Periodical Journal, 5(1), 11-19. doi: 10.33899/csmj.2008.163945
Burhan F. J. Al-Salehi. "An Approximate Solution of Non-Linear System of Volterra Integral Equation". Buhuth Mustaqbaliya Scientific Periodical Journal, 5, 1, 2008, 11-19. doi: 10.33899/csmj.2008.163945
Al-Salehi, B. (2008). 'An Approximate Solution of Non-Linear System of Volterra Integral Equation', Buhuth Mustaqbaliya Scientific Periodical Journal, 5(1), pp. 11-19. doi: 10.33899/csmj.2008.163945
Al-Salehi, B. An Approximate Solution of Non-Linear System of Volterra Integral Equation. Buhuth Mustaqbaliya Scientific Periodical Journal, 2008; 5(1): 11-19. doi: 10.33899/csmj.2008.163945